# SDR 4DPA2021110200001

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 25,822 hours, 23,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE: BAGGAGE DOOR OPEN MESSAGE AT 15,000FT PILOT MADE THE DECISION TO RETURN TO BURBANK. CORR ACTION: UPON OPENING OF BAGGAGE DOOR, FOUND BAGGAGE DOOR CURTAIN STRAP LOOSE AND LYING OVER DOOR ROLLER TRACKS. SECURED AS NEEDED, OPS CHECK GOOD
